# SDR ZZDA2010162

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN, STA 851 TO 861, LBL 6 TO RBL 6, CORROSION.  ACCOMPLISHED FUSELAGE SKIN DOUBLER REPAIR PER EA 17-53-02452IR.
